# SDR FDEA201004261364

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A52111407201
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR EXTERIOR SIDE HAS CORROSION ON INSIDE HANDLE AREA BOX, 3 IN X 3 IN REMOVED LEVEL 1 CORROSION.  REMOVED CORRODED FITTING ON R 1 DOOR HANDLE   EXTERIOR BOX, FABRICATED REPLACEMENT PART IAW DRW A52111407201  AND INSTALLED PART IAW SRM 51-72-10.
